# SDR 0401279997

- Difficulty date: August 5, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Aircraft time: 89,296 hours, 93,816 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN VERTICAL STABILIZER ATTACH ANGLE AT BS 1095.  REPAIRED PER EA 99-195833.
